# SDR DALA2015022101532

- Difficulty date: February 14, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNTURED PAX CABIN FLOOR PANELS NR 256D AND 886D.  FLOOR PANEL NR 886D WAS FABRICATED IAW AMM 53-20-01-201.  FLOOR PANEL 256D WAS WORKED IN NRC 135.
